# SDR SWAA2019102238107

- Difficulty date: October 13, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #4 RIB, #2 STIFFENER CRACKED AT BOTTOM SECTION. / REPAIRED #2 STIFFENER PER SRM.
